# SDR AALA201904189002

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 30,078 hours, 12,055 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF IN CRUISE FOR SECONDS AND WENT OUT. LAVATORY CHECKED AND NO SMOKE FOUND. MAINTENANCE ACCOMPLISHED RIGHT AFT LAV SMOKE DETECTOR TEST PER AMM 26-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
